# SDR DALA2024122712024

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 BENT EXTERNAL SKIN PASSENGER CREW DOOR 842 LOCATED LOWER CORNER AFT PO SITION IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN PASSENGER CREW DOOR 842 LOCATED LOWER CORNER AFT POSITION IN PASSENGER CABIN AS PERA319 SRM 52-10-00-300-003. (0730160)
